In July my period started on the 9th. I had unprotected sex on the 25th, but he did not ejaculate inside me. I was worried about precum though. I took Plan B One Step on the 27th. I did not feel any symptoms right on, but after a few days I felt a little nauseous and dizzy and my boobs hurt. I finally started what I think wasn't period 3 days late on August 9th. It only last about 3-4 days. Could I be pregnant? Was that my period?
Three days late is perfectly normal for a month where Plan B was used; you took a terrible risk however.
Yes you could still get pregnant. Plan B is not as reliable as regular birth control.
As you were around your most fertile time of the month, this means that you have a higher chance of the Plan B not working.
It's too late to take the other Pill or IUD that could have stopped pregnancy occurring, so you will have to take a pregnancy test to put your mind at rest.
If it is negative, then as Stephen said, it's just the Plan B & your periods will get back to normal eventually. Usually within a month or two.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2013 • 2 answers
Updated 19 Feb 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 20 Apr 2015 • 2 answers
Updated 16 Mar 2016 • 1 answer